# SDR UALA2012090404973

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 48,060 hours, 19,114 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL ABOVE SEAT 2F IS LOOSE.   AFT END OF PANEL IS SECURE WITH TAPE.  PSU AND VIDEO MONITOR ARE NOT OBSTRUCTED, OK FOR SERVICE.  REPLACED PANEL COVE LIGHT ASSEMBLY AT 2EF.
